# SDR HEEA0013028

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1167G
- Make and model: Bell 407
- Aircraft serial: 53067
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R Drive
- Part time: 472 hours
- Component: 406040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH BEARING.  SERIAL NUMBERS REMOVED E96-0002 AND K96-2152.
